I am new here and hoping to get some answer to my question. So all this started after I had my 1st Astral zeneca vaccine shot. I had fever and stomach upset for around 3 days. After that I felt fine. And within another 12-15 days suddenly one evening I felt as if I had a muscle pull in my stomach and felt muscle pull type pain in and around my belly button. After that moment my whole life changed. I used to be very healthy with no physical ailments at all. I am 40 so I keep getting my lipid profile done every year they always turn up normal. After that moment it's been 3 months now and I am in constant discomfort and pain (very weird kind of pain. Not like stomach upset or normal abdominal pain. It feels like my abdominal wall muscles are being pulled. Specially when I am walking it is the worst. With every step I take I feel a muscle pull kind of pain all around my abdomin. Even long drives give me such pain n discomfort. Also feel my back hurts when am back from a long drive. Even a walk in a mall increases my pain n discomfort. I am also suffering from constipation and bloating since that day when it all started. I went to consult my Gastroenterologist and went through all blood tests, Ultrasound, stool calprotectin test etc. Everything came normal. The doctor said I have IBS. He prescribed Rifagut for 15 days and I had that too. Now I am having Actapro in the morning, probiotic and laxative everyday but I have no relief at all. Just that laxative make me go once in a day. I am suffering with this weird pain 24x7. Even pushing a table increase my abdominal discomfort. Is this really IBS or something else? I have an 8 year old daughter to look after so things are really tough for me. My life has become hell and I feel so depressed because I can't see a way out.
At times I feel all this happened because of the vaccine shot I took.
Sorry for such a long post. Can anyone tell me is this actually IBS because in 3 months the pain didn't go away even for a minute. I have read that IBS come and go but mine just never left me.